# SDR UALA2011052402532

- Difficulty date: May 24, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 31,485 hours, 13,987 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653118
- Part serial: 363
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD NOISE.  PRESSURE LEAKS FOUND ALL UPPER RIVETS ON F/O WINDSHIELD.  CUT OUT DEPRESS STARTED APPLYING FIRST LAYER RESIN REF LM8573.  REMOVE WINDSHIELD & CHECKED THE WINDSHIELD FRAME SPOT FACINGS ARE PROPERLY FILLED WITH SEALANT.  INSTALLED WINDSHIELD PER MM.
